# SDR HNAA2023022700053

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 50,115 hours, 47,705 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

UPON TAKEOFF, CAB ALT AND RATE INDICATIONS SHOWED 0 FROM 2000 TO 8000 FT IN AUTO MODE.
 FACT  24FEB23  21:52  CLT CYCLED CPAM C/B, PERFORMED PRESSURIZATION CONTROL SYSTEM FUNCTIONAL TEST IN AUTO MODE IAW AMM 21-31-00-700-802-A. SYSTEM OPS NORMAL, OK FOR SERVICE
